I've been in a deep depression since coming off cymbalta last Dec. I was only on it for four months. Cymbalta caused me a lot of problems. I had a very bad reaction to the medicine. My depression along with my anxiety are so bad that it makes me cry a few times a day. My doctor recently put me on Zoloft. Started very low now I'm up to 100mg. I've been on Zoloft for five weeks. I don't feel it's helped me at all' yet. I also want to share that I'm not feeling so well on the Zoloft. I'm very anxious and I have a very weird feeling through my body. I just totally don't feel good. I've had many suicidal thoughts since i've been on Zoloft. Can anyone get me any advice on this drug? I'm starting to get very nervous thinking maybe it's the wrong medicine for me. Or perhaps I have to give it more time? I'd appreciate any advice. By the way - I am currently going through the treatment of TMS. I'm putting all my faith that the TMS treatment will work! Thanks everyone
I am having a real hard time on the Zoloft. Can anyone give me any advice on this drug?
- 16 Jul 2017 by Sharilee4051
- 29 July 2017
- cymbalta, zoloft, depression, post traumatic stress disorder, generalized anxiety disorder, major depressive disorder, medicine, reaction, drug
Please go back to your dr. This is serious, sometimes it is a hit or miss with antidepressants. It took me 3 tries and prozac was great for me ... i had a few small side effects at 1st sweating and very thirsty at 1st but worked great .. just tell your self that when u get depressed it is only temporary and it will pass. Also address your anxiety provlem with your doc or go to the nearest Er to u for help. There is light at the end of the tunnel.
Sharilee; Yes by now you should be noticing something but if you are having depressed problems should not be this bad and you need to talk to your doctor as soon as you can. Or if nothing else give the doctor a call and let the doctor know what is going on. Remember you can't just stop taking Zoloft without the doctor tapering you off of it. slow and sure wins the race. iN THE MEAN TIME MAKE SURE you're TAKING IT AT THE SAME TIME EACH DAY. aND ALSO THE FIRST FEW WEEKS CAN BE THE HARDEST WHILE you're TAKING THIS AND IT TAKE 6 TO 8 WEEKS TO REACH THE FULL BENEFITS. GOOD LUCK HOPE THAT HELPS YOU SOME BUT GIVE THE DOCTOR A CALL AS SOON AS YOU CAN. CHUCK1957
You may not get the effects of the Zoloft yet. You're still at a relatively low dose and haven't been on it for that long. I've taken it for years off and on, and it's been very good for me. I think I remember thinking the same thing and then all of a sudden I was better. They say it will start to take effect a little earlier than it actually does if memory serves, and I was first prescribed it over 20 years ago. You have to reach the right plateau. Your body may also still be recovering from your bad reaction to Cymbalta. Having kicked around quite a few years and through many meds I've found that switching meds can take some time to work. They are not as interchangeable as the doctors make them seem! I say this with the utmost encouragement to you from someone who has traveled some dark paths. I'm sending you good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2013 • 4 answers
Posted 13 Dec 2014 • 3 answers
Posted 17 Feb 2015 • 4 answers
Posted 2 Jan 2016 • 2 answers
Posted 2 Jun 2018 • 2 answers